# SDR MALA000558

- Difficulty date: September 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Intake Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT INTAKE HEAT LIGHT ON.  AIR TURNBACK TO MSP.  MAINTENANCE COMPLETED VISUAL INSPECTION OF HEATER ELEMENTS.  NO DEFECTS NOTED.  COMPLETED CIRCUIT RESISTANCE CHECK OF HEATER ELEMENT, FOUND NORMAL THERMISTOR SHOWING SLIGHTCONTINUITY TO GROUND.  SWAPPED TO SPARE POSITION.  COMPLETED OPS CHECK OF  LT INLET HEAT RAN FOR 25 MINUTES.  NO FAULTS NOTED.  OPS CHECK GOOD.
